# SDR UALA2011030701117

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,417 hours, 10,727 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 3E BROKEN OFF.  REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.
